Universal lifts of chain complexes over non-commutative parameter algebras

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We define the notion of universal lift of a projective complex based on non-commutative parameter algebras, and prove its existence and uniqueness. We investigate the properties of parameter algebras for universal lifts.

Original languageEnglish
Pages (from-to)793-845
Number of pages53
JournalKyoto Journal of Mathematics
Volume48
Issue number4
Publication statusPublished - 2008

Fingerprint

Algebra
Existence and Uniqueness

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Universal lifts of chain complexes over non-commutative parameter algebras. / Yoshino, Yuji.

In: Kyoto Journal of Mathematics, Vol. 48, No. 4, 2008, p. 793-845.

Research output: Contribution to journalArticle

@article{9c22e96f96144ad582f6034f4ed7e8cf,
title = "Universal lifts of chain complexes over non-commutative parameter algebras",
abstract = "We define the notion of universal lift of a projective complex based on non-commutative parameter algebras, and prove its existence and uniqueness. We investigate the properties of parameter algebras for universal lifts.",
author = "Yuji Yoshino",
year = "2008",
language = "English",
volume = "48",
pages = "793--845",
journal = "Journal of Mathematics of Kyoto University",
issn = "0023-608X",
publisher = "Kyoto University",
number = "4",

}

TY - JOUR

T1 - Universal lifts of chain complexes over non-commutative parameter algebras

AU - Yoshino, Yuji

PY - 2008

Y1 - 2008

N2 - We define the notion of universal lift of a projective complex based on non-commutative parameter algebras, and prove its existence and uniqueness. We investigate the properties of parameter algebras for universal lifts.

AB - We define the notion of universal lift of a projective complex based on non-commutative parameter algebras, and prove its existence and uniqueness. We investigate the properties of parameter algebras for universal lifts.

UR - http://www.scopus.com/inward/record.url?scp=66349098308&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=66349098308&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:66349098308

VL - 48

SP - 793

EP - 845

JO - Journal of Mathematics of Kyoto University

JF - Journal of Mathematics of Kyoto University

SN - 0023-608X

IS - 4

ER -